# SDR 2009FA0000380

- Difficulty date: January 14, 2009
- Submitted: May 6, 2009
- Operation: General aviation
- Aircraft: N3344Q
- Make and model: Piper PA-28-181
- Aircraft serial: 7790452
- Aircraft time: 2,713 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4111810R
- Part serial: H071908
- Condition: Failed
- Location: Engine
- Part time: 116 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED AFTER 116 HOURS TIME IN SERVICE SINCE OVERHAULED. THESE SHOULD HAVE A LONGER LIFE SPAN.
